Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 29, NWS Omaha, NE

April 14, 20124 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2012, 12:39 PM CDT for 4 counties in Nebraska. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2012, 12:39 PM CDT (17:39 UTC)
Expired
Apr 14, 2012, 1:15 PM CDT
In force
36 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
3.0 in
Wind
60.0 mph

Counties Antelope County, NE, Boone County, NE, Madison County, NE, Pierce County, NE

The radar

The Omaha radar (KOAX), 133 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 12:54 PM CDTHAIL 1Battle Creek, NEHAIL COVERS THE GROUND.
Apr 14, 1:03 PM CDTHAIL 1Battle Creek, NE
Apr 14, 1:17 PM CDTHAIL 1.757 Sw Norfolk, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 12:00 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 5.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1847 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

409 
WUUS53 KOAX 141739
SVROAX
NEC003-011-119-139-141815-
/O.NEW.KOAX.SV.W.0029.120414T1739Z-120414T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1239 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ANTELOPE COUNTY IN NORTHEASTERN NEBRASKA...
  NORTHEASTERN BOONE COUNTY IN EAST CENTRAL NEBRASKA...
  MADISON COUNTY IN EASTERN NEBRASKA...
  PIERCE COUNTY IN NORTHEASTERN NEBRASKA...

* UNTIL 115 PM CDT

* AT 1237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE 
  DESTRUCTIVE HAIL UP TO THREE INCHES IN DIAMETER AND DAMAGING WINDS 
  IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MEADOW GROVE...OR 
  16 MILES WEST OF NORFOLK...AND MOVING NORTHEAST AT 45 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  NORFOLK...MADISON...PIERCE...BATTLE CREEK...NEWMAN GROVE...
  OAKDALE...HADAR...
  MEADOW GROVE AND TILDEN. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 BETWEEN MILE MARKERS 48 AND 70.
 HIGHWAY 81 BETWEEN MILE MARKERS 143 AND 166.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING 
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLE INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM 
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY 
EVENING FOR NORTHEASTERN NEBRASKA.

LAT...LON 4222 9763 4222 9746 4209 9738 4178 9738
      4173 9794 4210 9801
TIME...MOT...LOC 1737Z 240DEG 37KT 4199 9773 
WIND...HAIL 60MPH 3.00IN

$$

ZAPOTOCNY
3 follow-up statements
345 
WWUS53 KOAX 141746
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1246 PM CDT SAT APR 14 2012

NEC003-011-119-139-141815-
/O.CON.KOAX.SV.W.0029.000000T0000Z-120414T1815Z/
BOONE NE-PIERCE NE-MADISON NE-ANTELOPE NE-
1246 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM 
CDT FOR NORTHEASTERN BOONE...PIERCE...MADISON AND EXTREME 
SOUTHEASTERN ANTELOPE COUNTIES...

AT 1241 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED 
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL 
UP TO THREE INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 
MPH. THIS STORM WAS LOCATED NEAR MEADOW GROVE...OR 13 MILES WEST 
OF NORFOLK...MOVING NORTHEAST AT 45 MPH. 

AT 1235 PM...HAIL OF 3.5 INCHES WAS REPORTED 9 MILES EAST OF 
PETERSBURG.

LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADISON...PIERCE...BATTLE CREEK...NEWMAN GROVE...HADAR...
MEADOW GROVE AND TILDEN. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 BETWEEN MILE MARKERS 53 AND 70.
 HIGHWAY 81 BETWEEN MILE MARKERS 143 AND 166.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE 
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND 
AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING 
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLE INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4212 9793 4222 9763 4222 9746 4209 9738
      4178 9738 4173 9794
TIME...MOT...LOC 1741Z 240DEG 37KT 4201 9768 
WIND...HAIL 60MPH 3.00IN

$$

ZAPOTOCNY/MAYES
311 
WWUS53 KOAX 141800
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
100 PM CDT SAT APR 14 2012

NEC003-011-141825-
/O.CAN.KOAX.SV.W.0029.000000T0000Z-120414T1815Z/
BOONE NE-ANTELOPE NE-
100 PM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOONE AND 
EXTREME SOUTHEASTERN ANTELOPE COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. 

LAT...LON 4197 9778 4216 9778 4222 9763 4222 9746
      4209 9738 4178 9738 4174 9783
TIME...MOT...LOC 1759Z 240DEG 37KT 4208 9751 

$$

NEC119-139-141815-
/O.CON.KOAX.SV.W.0029.000000T0000Z-120414T1815Z/
PIERCE NE-MADISON NE-
100 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM 
CDT FOR PIERCE AND MADISON COUNTIES...

AT 1255 PM CDT...NWS METEOROLOGISTS DETECTED A THUNDERSTORM CAPABLE 
OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO THREE INCHES IN DIAMETER 
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
HADAR...OR 5 MILES NORTHWEST OF NORFOLK...MOVING NORTHEAST AT 45 
MPH. 

LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADISON...PIERCE...BATTLE CREEK...HADAR AND MEADOW GROVE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 BETWEEN MILE MARKERS 61 AND 70.
 HIGHWAY 81 BETWEEN MILE MARKERS 143 AND 166.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH 
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4197 9778 4216 9778 4222 9763 4222 9746
      4209 9738 4178 9738 4174 9783
TIME...MOT...LOC 1755Z 240DEG 37KT 4208 9751 
WIND...HAIL 60MPH 3.00IN

$$

ZAPOTOCNY/MAYES
144 
WWUS53 KOAX 141810
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
110 PM CDT SAT APR 14 2012

NEC119-139-141825-
/O.EXP.KOAX.SV.W.0029.000000T0000Z-120414T1815Z/
PIERCE NE-MADISON NE-
110 PM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR PIERCE AND MADISON COUNTIES 
WILL EXPIRE AT 115 PM CDT...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. A 
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MADISON AND 
SOUTHEAST PIERCE COUNTIES UNTIL 145 PM.

ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND 
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM.

LAT...LON 4197 9778 4216 9778 4222 9763 4222 9746
      4209 9738 4178 9738 4174 9783
TIME...MOT...LOC 1809Z 240DEG 37KT 4208 9751 

$$

ZAPOTOCNY/MAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:33 AM CDT, 6 hours 6 minutes earlier.

Area forecast discussion, Apr 14, 6:33 AM CDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
633 AM CDT SAT APR 14 2012

.AVIATION...12Z TAFS FOR KOMA...KLNK AND KOFK

VARIABLE CONDITIONS ARE EXPECTED THRU THE TAF PERIOD AS SEVERE
WEATHER OUTBREAK IS FORECAST. LIFR CONDITIONS CONTINUE TO ADVECT
NORTHWEST AND WILL FLIRT WITH KOMA AND KLNK FOR A FEW HOURS THIS
MORNING. OTHERWISE...WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS
ARE EXPECTED TO MOVE NORTHEAST INTO THE TAF SITES WITH STORMS
BECOMING QUITE STRONG BY AFTERNOON. SOUTHEAST SFC WINDS WL GUST TO
NEAR 30KTS THIS AFTERNOON. LOW LEVEL WIND SHEAR IS POSSIBLE BY
LATE TONIGHT AS SOUTHWESTERLY LOW LEVEL JET INCREASES TO 50-65KTS.

KERN

&&

.PREV DISCUSSION... /ISSUED 335 AM CDT SAT APR 14 2012/

DISCUSSION...

...A SIGNIFICANT SEVERE WEATHER EVENT IS STILL EXPECTED TODAY AND
INTO TONIGHT...

WILL INCLUDE MENTION OF FOG FOR A WHILE THIS MORNING AS LOW LEVEL
MOISTURE STARTS TO MOVE BACK INTO THE AREA. FOG HAS BEEN DENSE IN
PARTS OF SOUTHWEST IOWA. OTHERWISE...

MODERATE TO HIGH RISK OF SEVERE STORMS STILL SEEMS JUSTIFIED ACROSS
THE FORECAST AREA. 850 MB DEWPOINTS WERE AS HIGH AT 15 DEGREES C
IN CENTRAL OKLAHOMA LAST EVENING. AT 500 MB...12 HOUR HEIGHT FALLS
WERE AROUND 120 METERS WITH SYSTEM OVER SOUTHERN CALIFORNIA. THIS
IS THE MAIN WAVE OF CONCERN. EXPECT SOME ELEVATED STORMS TO DEVELOP
THIS MORNING AS 850 MB MOISTURE SURGES BACK NORTH...A FEW OF THESE
COULD APPROACH SEVERE LIMITS WITH HAIL THE MAIN THREAT. 0-6 KM
BULK SHEAR IS ABOUT 45-60 KNOTS THIS MORNING. CAPE REMAINS FAIRLY
LOW BUT WILL INCREASE. SURFACE BASED CAPE DOES INCREASE TO AROUND
1500-1800 BY 18Z IN THE SOUTHERN PARTS OF SOUTHEAST NEBRASKA
ACCORDING TO 00Z GFS. SURFACE BASED CAPE THEN REACHES AROUND 2200
J/KG BY 00Z THIS EVENING WITH 0-6 KM BULK SHEAR FROM 55 TO 65
KNOTS. LOW LEVEL SHEAR IS PRETTY IMPRESSIVE THIS AFTERNOON AND
EVENING TOO. CORFIDI VECTORS SUGGEST CELLS WILL TRACK TO THE
NORTHEAST AT 25-30 KNOTS THIS MORNING...AROUND 40 KNOTS DURING THE
AFTERNOON AND AT 40-50 KNOTS THIS EVENING.

MAIN AREA OF HEIGHT FALLS AT 500 MB ASSOCIATED WITH SYSTEM OVER
SOUTHERN CALIFORNIA THIS MORNING SHOULD MOVE INTO THE HIGH PLAINS
BY 00Z TONIGHT THEN INTO CENTRAL NEBRASKA BY 12Z SUNDAY. KEPT THE
STRONG WORDING OF SEVERE WEATHER POTENTIAL IN GRIDS AND ZFP FOR
THIS AFTERNOON AND EVENING. BY 06Z...THE 00Z GFS SHOWED THE BEST
850 MB MOISTURE WELL OFF TO THE EAST. SO...HAVE KEPT LOWER CHANCES
FOR SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT. FOR SUNDAY...THE
QUESTION BECOMES HOW MUCH MOISTURE WILL WRAP AROUND THE LOW AS IT
BRIEFLY SLOWS DOWN OVER EASTERN SOUTH DAKOTA. EXPECT SOME OF THIS
TO PUSH SOUTHEAST TOWARD OMAHA AND LINCOLN...BUT BEST CHANCES
REMAIN ACROSS NORTHEAST NEBRASKA. WINDS COULD REACH ADVISORY
CRITERIA SUNDAY BUT WILL LET LATER SHIFTS KEEP AN EYE ON THAT.

NO BIG CHANGES TO LATER PERIODS.

MILLER

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Apr 14, 11:43 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1143 AM CDT SAT APR 14 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-150645-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1143 AM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF EASTERN
NEBRASKA AND WESTERN IOWA. THE MAIN THREAT FROM SEVERE THUNDERSTORMS
WILL BE AFTER 3 PM AND BEFORE MIDNIGHT ON SATURDAY NIGHT. THE MAIN
THREAT FROM THESE THUNDERSTORMS WILL BE TORNADOES...VERY LARGE HAIL
AND DAMAGING WINDS.

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
THIS MORNING. THESE THUNDERSTORMS WILL CONTINUE TO DEVELOP TO THE
NORTH WITH INDIVIDUAL CELLS TRACKING NORTHEAST WITH LARGE HAIL
BEING THE PRIMARY THREAT.

A MORE POTENT SEVERE WEATHER THREAT IS STILL EXPECTED TO REDEVELOP
THIS AFTERNOON AFTER THE INITIAL MORNING THUNDERSTORMS MOVE OUT OF
THE AREA. THESE THUNDERSTORMS ARE FIRST EXPECTED TO DEVELOP OVER
CENTRAL NEBRASKA AND MOVE NORTHEAST ACROSS EASTERN NEBRASKA AND
WESTERN IOWA THROUGH THE LATE AFTERNOON AND EVENING. AS WARM AND
MOIST AIR RETURNS TO THE AREA...THE ATMOSPHERE WILL BE STRONGLY
UNSTABLE...THIS ALONG WITH VERY STRONG WIND SHEAR WILL COMBINE TO
PRODUCE SIGNIFICANT SEVERE WEATHER...INCLUDING VERY LARGE HAIL...
DAMAGING WINDS AND THE POTENTIAL FOR STRONG TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW THUNDERSTORMS MAY OCCUR SUNDAY MORNING...ON TUESDAY INTO
TUESDAY NIGHT THEN AGAIN FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR MUCH OF THE AREA THIS
AFTERNOON AND EVENING.

In the hours before

Special weather statement, Apr 14, 9:47 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
947 AM CDT SAT APR 14 2012

NEZ066-078-088-089-141545-
JEFFERSON NE-GAGE NE-SALINE NE-LANCASTER NE-
947 AM CDT SAT APR 14 2012

SCATTERED THUNDERSTORMS WERE DEVELOPING ALONG THE KANSAS BORDER
SOUTHWEST OF FAIRBURY AND WILL MOVE INTO SOUTHEAST NEBRASKA TOWARDS
FAIRBURY AND BEATRICE THROUGH 1030 AM. LARGE HAIL IS POSSIBLE WITH
THE STRONGER STORMS.

LAT...LON 4000 9737 4063 9737 4068 9733 4048 9649
      4002 9650 4001 9651

FOBERT
Special weather statement, Apr 14, 11:15 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1115 AM CDT SAT APR 14 2012

NEZ066-089-090-141645-
JOHNSON NE-GAGE NE-LANCASTER NE-
1115 AM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...GAGE
AND SOUTH CENTRAL LANCASTER COUNTIES UNTIL 1145 AM CDT...

AT 1111 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR BEATRICE AND PICKRELL...MOVING
NORTHEAST AT 45 MPH.

HAIL UP TO HALF INCH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEATRICE...HICKMAN...FIRTH...STERLING...ADAMS...CORTLAND...HALLAM...
CLATONIA...PANAMA...PICKRELL...ROCA AND SPRAGUE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 NEAR MILE MARKER 178.
 HIGHWAY 77 BETWEEN MILE MARKERS 22 AND 51.

LAT...LON 4032 9692 4038 9692 4067 9682 4067 9654
      4059 9646 4053 9647 4052 9640 4043 9632
      4024 9673
TIME...MOT...LOC 1611Z 210DEG 40KT 4032 9680

ZAPOTOCNY
Local storm report, Apr 14, 12:11 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1211 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     HAIL             7 SW PETERSBURG         41.78N 98.18W
04/14/2012  E2.00 INCH       BOONE              NE   CO-OP OBSERVER

            HAILED FOR 7 MINUTES WITH WIND GUSTS ESTIMATED AT 50MPH.

&&

LANDSVORK
Local storm report, Apr 14, 12:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1221 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     HAIL             3 E PETERSBURG          41.85N 98.02W
04/14/2012  E2.50 INCH       BOONE              NE   STORM CHASER

&&

LANDSVORK
Local storm report, Apr 14, 12:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1224 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     HAIL             13 ENE PETERSBURG       41.93N 97.85W
04/14/2012  E2.50 INCH       ANTELOPE           NE   STORM CHASER

&&

LANDSVORK
Local storm report, Apr 14, 12:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1238 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     HAIL             9 E PETERSBURG          41.85N 97.90W
04/14/2012  M3.00 INCH       BOONE              NE   STORM CHASER

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 9:47 AM CDTSpecial Weather StatementOAXGage, Jefferson, Saline58 min
Apr 14, 10:50 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline25 min
Apr 14, 11:15 AM CDTSpecial Weather StatementOAXGage30 min
Apr 14, 11:49 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone26 min
Apr 14, 12:08 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce37 min
Apr 14, 1:08 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne37 min
Apr 14, 1:43 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton, Thurston, Wayne32 min
Apr 14, 1:45 PM CDTFlash Flood WarningOAXCass60 min
Apr 14, 1:53 PM CDTFlash Flood WarningOAXMadison, Pierce, Stanton, Wayne2 hr
Apr 14, 2:01 PM CDTFlash Flood WarningOAXCuming, Stanton, Thurston, Wayne119 min
Apr 14, 2:16 PM CDTSpecial Weather StatementOAXCuming, Thurston44 min
Apr 14, 2:20 PM CDTSpecial Weather StatementOAXJefferson25 min
Apr 14, 3:00 PM CDTSpecial Weather StatementOAXSaline30 min
Apr 14, 3:09 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline51 min
Apr 14, 3:32 PM CDTSevere Thunderstorm WarningOAXJohnson, Pawnee28 min
Apr 14, 3:53 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson22 min
Apr 14, 4:00 PM CDTFlash Flood WarningOAXGage, Jefferson, Lancaster, Saline3 hr
Apr 14, 4:00 PM CDTSevere Thunderstorm WarningOAXNemaha30 min
Apr 14, 4:17 PM CDTAreal Flood AdvisoryOAXButler3 hr
Apr 14, 4:26 PM CDTSpecial Weather StatementOAXGage, Johnson, Otoe34 min
Apr 14, 4:30 PM CDTFlash Flood WarningOAXLancaster3 hr
Apr 14, 4:43 PM CDTAreal Flood AdvisoryOAXCass, Gage, Johnson, Lancaster, Otoe2 hr
Apr 14, 4:46 PM CDTAreal Flood AdvisoryOAXJohnson, Nemaha, Otoe2 hr
Apr 14, 4:48 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe27 min
Apr 14, 5:11 PM CDTSevere Thunderstorm WarningOAXNemaha, Otoe34 min
Apr 14, 5:14 PM CDTTornado WarningOAXNemaha, Otoe31 min
Apr 14, 5:24 PM CDTTornado WarningOAXOtoe24 min
Apr 14, 5:35 PM CDTSevere Thunderstorm WarningOAXCass25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.